# SDR REXA201904220475

- Difficulty date: April 2, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R5341059
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIR LEAD SUPPORT OTBD ATTACH ANGLE FS 484.0 LBL27 CRACKED.  REMOVED/REPLACED ATTACH ANGLE IAW CRJ 200 SRM 53-41-43 AAR SM 33
